# SDR 2001UALA01449

- Difficulty date: July 23, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 35,168 hours, 24,889 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT BS727D, STR24R.  INSTALLED REPAIR DOUBLER. MAJOR REPAIR ACCOMPLISHED.
